# SDR 150AW0023

- Difficulty date: June 14, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 55,737 hours, 43,355 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Auto Throttles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO THROTTLE WILL KICK OFF ON TAKEOFF PRIOR TO REACHING TAKE OFF THRUST.  WILL NOT RE-ENGAGE UNTIL FLAPS ARE RETRACTED AND ALL LIGHTS OUT.  ADJUSTED PLA SYNCHRO PER MM 22-31-11.  AUTO THROTTLE BITE TEST PERFORMS NORMAL.
